# SDR USAA2011020890635

- Difficulty date: January 8, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 49,958 hours, 7,650 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347721420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S2 - MAJOR REPAIR - CORROSION ON SEAT TRACK AT FR67 + 9 INCHES,Y450.  REPLACED SEAT TRACK BETWEEN FR58 + 10 INCHES TO FR67 + 10 INCHES, Y450 IAW A330 SRM 51-42-11 AND 51-44-11.
